• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 7536
School of Physics
  Title:   Exact Solution of A Reaction-Diffusion Model with Particle Number Conservation
  Author(s): 
1.  F. Jafarpour
2.  S.R. Masharian
  Status:   Published
  Journal: Phys. Rev. E
  Vol.:  70
  Year:  2004
  Pages:   056121
  Supported by:  IPM
  Abstract:
We analytically investigate a 1d branching-coalescing model with reflecting boundaries in a canonical ensemble where the total number of particles on the chain is conserved. Exact analytical calculations show that the model has two different phases which are separated by a second-order phase transition. The thermodynamic behavior of the canonical partition function of the model has been calculated exactly in each phase. Density profiles of particles have also been obtained explicitly. It is shown that the exponential part of the density profiles decay on three different length scales which depend on total density of particles.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right